# SDR SWAA2016020348637

- Difficulty date: January 27, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 23,634 hours, 18,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101327
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN LIGHT BULB INOP.  R&R SIGN PER AMM.
